# SDR AALA201912309001

- Difficulty date: December 25, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 63,164 hours, 10,489 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 8221033100
- Part serial: 7DY6
- Condition: Faulted
- Location: Lt Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT EICAS COMPUTER MESSAGE TOPS EICAS SCREEN BLANK WITH EICAS  DISPLAY CAUTION MISC BOTH EICAS SCREENS FLICKER. REPLACED UPPER EICAS SWITCHING MODULE PER AMM 31-41-04 (AALA201912269007) AND THE LEFT HAND EICAS COMPUTER PER AMM 31-41-02 (AALA201912309001).
